# SDR DALA1028206712

- Difficulty date: October 21, 2010
- Submitted: October 22, 2010
- Operation: Air carrier
- Aircraft: N6712B
- Make and model: Boeing 757232
- Aircraft serial: 30484
- Aircraft time: 34,747 hours, 12,823 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Nicked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NICK ON FUSE SKIN AT RT SIDE STA 1300 AT LAP JOINT, STR 20R.  REPAIRED PER ERA 486530-14 REV A  PTNR 146N3305-36, 146N3350-7, 146N3300-4034, 146N3370-11 AFFECTED.  (DL757102860)
